# SDR IXXA0200008O

- Difficulty date: March 6, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 82,158 hours, 26,440 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Condition: Worn
- Location: Gear Door
- Part time: 82,158 hours, 26,440 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM BFI TO PDX, THE LANDING GEAR NOT LATCH LIGHT ILLUMINATED DURING THE GEAR UPLATCH CHECK. THE FLIGHT CREW CYCLED THE LANDING GEAR BUT THE WARNING INDICATION REMAINED THE SAME. THE FLIGHT CONTINUED TO PDX FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE RIGHT MAIN GEAR DOOR SWITCH STRICER WORN. MAINTENANCE REPLACED THE STRIKER AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
